Share Facebook
Crohn's Disease Forum » Treatment » Stelara/Ustekinumab » Stelara infusion -exhaustion


08-18-2017, 09:09 PM   #1
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Stelara infusion -exhaustion

Ds had his first Stelara infusion Wednesday
And has been exhausted since
Complaining of "tired heavy limbs"
Wants to sleep

Doc is aware and watching him closely

Happen to anyone else ???
__________________
DS - -Crohn's -Stelara
08-19-2017, 12:31 AM   #2
aypues
Senior Member
 
Join Date: Mar 2013
Location: San Diego, California

My Support Groups:
I'm having my loading infusion next Friday. I'll report back.
08-19-2017, 02:10 PM   #3
newdiagnosis
 
Join Date: May 2017
I had no symptoms after my infusion.
08-19-2017, 09:56 PM   #4
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Exhaustion was very short lived
Feeling extremely good today and reduction in visible inflammation (juvenile spondyloarthritis-lots joints were swollen )
08-19-2017, 10:34 PM   #5
newdiagnosis
 
Join Date: May 2017
Wow. Glad to hear! The joint swelling went away that fast? I only experienced a mild improvement in joint swelling. It has been 3 weeks since my infusion.
08-20-2017, 07:27 AM   #6
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
He was given iv steriods at the Stelera infusion as well since his joints were so bad .
So I am sure that helped
We have watched his joints get better more and more each day
Iv steriods leave your system in 24 hours so we think it's the combo of the high loading dose plus iv steriods
08-20-2017, 01:23 PM   #7
newdiagnosis
 
Join Date: May 2017
Ahh I see. Hopefully it is the stelara. However, it takes a minimum of 3 weeks to a few months to see results of Stelara. Unfortunately it is probably the steroids.
08-30-2017, 10:34 PM   #8
aypues
Senior Member
 
Join Date: Mar 2013
Location: San Diego, California

My Support Groups:
I had the infusion today. Not bad at all. No adverse reaction. Just a little tired after but not a big deal.
09-17-2017, 07:00 PM   #9
hredner
 
Join Date: Aug 2016
Location: Nashville, Tennessee
Ds had his first Stelara infusion Wednesday
And has been exhausted since
Complaining of "tired heavy limbs"
Wants to sleep

Doc is aware and watching him closely

Happen to anyone else ???

Yes, I always feel absolutely exhausted and kinda foggy headed for about 3-4 days after then it wears off. I've been on it for a year and it's the same each time. But it's just for a few days.
Reply

Crohn's Disease Forum » Treatment » Stelara/Ustekinumab » Stelara infusion -exhaustion
Thread Tools


All times are GMT -5. The time now is 07:54 PM.
Copyright 2006-2017 Crohnsforum.com